MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT TIB IMP PS INSERT SZ 4.5 9MM

EXACTECH, INC. TRULIANT; TRULIANT TIB IMP PS INSERT SZ 4.5 9MM
Model Number 02-022-35-4509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, patient came to office with swollen knee, periprosthetic infection.Liner exchanged.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported that upon review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.No information provided in the following section(s): a2, a3, a4, a5, and b6.The following section(s) have additional info; g7, h1, h2, h3, and h7.

Brand Name
TRULIANT
Common Device Name
TRULIANT TIB IMP PS INSERT SZ 4.5 9MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9538062
Report Number1038671-2020-00001
Device Sequence Number2426637
Product Code JWH
UDI-Device Identifier10885862304520
UDI-Public10885862304520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-35-4509
Device Catalogue Number02-022-35-4509
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;